Numerical solutions of the forced perturbed Korteweg-de Vries equation with variable coefficients

Kim, Gaik Tay and Yaan, Yee Choy, and Wei, King Tiong and Chee, Tiong Ong and Nazatulsyima, Mohd Yazid (2017) Numerical solutions of the forced perturbed Korteweg-de Vries equation with variable coefficients. International Journal of Pure and Applied Mathematics, 112 (3). pp. 557-569. ISSN 1314-3395

[img]
Preview
PDF
NUMERICAL SOLUTIONS OF THE FORCED PERTURBED (abstract).pdf

Download (44kB) | Preview
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

In this paper, we solved the forced perturbed Korteweg-de vries (FpKdV) with variable coefficient arises in nonlinear wave propagation in an elastic tube filled with a sym- metrical stenosis filled with a viscous fluid by two numerical methods, namely method of lines and pseudospectral method. We then compared both numerical solution with its progressive wave solution. Both methods solve FpKdV equation with maximum absolute errors of 10-2.

Item Type: Article
Uncontrolled Keywords: Korteweg-de Vries equation, perturbed Korteweg-de Vries equation, Forced perturbed Korteweg-de Vries equation, method of lines, pseudospectral method, unimas, university, universiti, Borneo, Malaysia, Sarawak, Kuching, Samarahan, ipta, education, research, Universiti Malaysia Sarawak
Subjects: Q Science > QA Mathematics
Divisions: Academic Faculties, Institutes and Centres > Faculty of Computer Science and Information Technology
Depositing User: Ibrahim
Date Deposited: 28 Apr 2017 07:47
Last Modified: 28 Apr 2017 07:47
URI: http://ir.unimas.my/id/eprint/16051

Actions (For repository members only: login required)

View Item View Item